Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 05:45:05 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631888
  • Total Topics: 47840
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 167
Total: 173

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: What are the dangers  (Read 964 times)

0 Members and 1 Guest are viewing this topic.

Offline alterman

  • Member
  • Posts: 48
What are the dangers
« on: September 11, 2006, 11:51:11 PM »
I have b een off meds for about a month because of financial reasons the meds are zirex ziagen and virocept.I will be seeing my doctor next month.I have been experiencing discomfort in my stomach once or twice a day.do you think I should stay off the meds till I see my doctor?

Offline IzPoz

  • Member
  • Posts: 332
  • God, grant me the serenity...
Re: What are the dangers
« Reply #1 on: September 12, 2006, 12:10:31 AM »
There is no way you can get your meds?  Local ASO?  Ryan White? (Sorry, don't know where you live)... sometimes doctor's offices carry extra meds for cases as yours.

You really shouldn't go off your meds as you risk the chance at becoming resistant to future treatments.

Discuss with your doctor... call him and see if he will take a few minutes to chat with you on the phone.  Explain your situation and see if he has any information to offer.

Wish you the best of luck.

Regards...
The reason angels can fly is that they take themselves so lightly. ~ Chesterton G. K.

Offline Eldon

  • Member
  • Posts: 2,664
Re: What are the dangers
« Reply #2 on: September 12, 2006, 01:22:46 AM »
Hello Alterman, it is Eldon.

I do agree with Izzy that you shouldn't go off your meds because you do run the risk of drug Resistance in the future. Call your Doctor if you are experiencing these symptoms in your stomach.

Also, check with your case worker and see if you qualify for A.D.A.P..



Have the BEST Day!

Offline alterman

  • Member
  • Posts: 48
Re: What are the dangers
« Reply #3 on: September 12, 2006, 02:06:57 AM »
I'm from the miami area and I am working at the time but I am also on methadome.I tried enroling in ryan white program to help me with my copayments but they said, that part of the program have been  discontinued.My doctor is pissed at me because I still has a smoking problem.And he feels if I can afford cigaretts I should be able to pay for my meds.But I do not think that is the only reason and I don't want to change doctors because he can also influance the new doctors,because I know it have been done before when I had changed.
This doctor wanted to charge me $110 extra because of missed appointments,this is when I first began going to the doctor and he never told me that I will be charge for missed appointments,so what he did he added up all the appointments I missed and wanted me to pay it.So I refused and went to see another doctor.
And I had to go through hell to get my records to take to this other doctor.but they had faxed my record to this other doctor and when I showed up the new doctor wasinsinuating all type of sheet like I bet you are the type that is going around spreading this desease do you use a condom and I was there wimth my wife at the time.and i had pnumonnia my blood pressure was out of wack so he told me to go to the emergency room.so  now I am back to this money grubbing doctor who had black ball me with the other doctor.I was getting prescriptions from my primary care physician between the times I wasn't seeing a id doc.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.